Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1951, Volume 6, Issue 4(44)  


The ideas of P. L. Chebyshev and A. A. Markov in the theory of limiting values of integrals and their further development
M. G. Krein
3
Estimation of errors in the computation of inverses of matrices of high order
M. R. Shura-Bura
121

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
151

Scientific notes and problems
On some properties of ruled images of congruences of circles
R. M. Geidel'man
162
On a question of Prof. V. N. Deputatov
I. V. Popov
170
On two theorems from the theory of absolutely monotonic functions
B. I. Korenblum
172
Parallelism and perpendicularity of straight lines, planes and hyperplanes in three-dimensional and four-dimensional Lobachevskii spaces
D. D. Mordukhai-Boltovskii
176

Mathematical Events in the USSR
Mathematical work, Stalin Prizes awarded
The work of I. M. Gel'fand in algebraic questions of functional analysis
A. N. Kolmogorov
184
The work of D. E. Men'shov on trigonometric series
N. K. Bari, L. A. Lyusternik
187
The work of N. V. Smirnov on the investigation of properties of variational series and on nonparametric problems of mathematical statistics
A. N. Kolmogorov, A. Ya. Khinchin
190
All-Union Topological Conference (1950)
193
Mathematical Competition in Lvov in 1950/51 school year
A. S. Kovan'ko
221

Methodical notes
On presentation of section “Differential Equations” in mathematics courses of higher technical educational institutions
P. V. Stender
224
Student competition for the Faculty of Physics and Mathematics, State University of Latvia
A. D. Myshkis
229

Reviews and Bibliography
L. V. Kantorovich, The theory of probability (review)
G. P. Boev
232
N. V. Efimov, Short-course of analytical geometry (review)
N. Ya. Sysoeva, E. E. Brenev, L. E. Sadovskii
233
Успехи математических наук
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022